Translator Disclaimer
March 2008 An exponential lower bound for a constraint propagation proof system based on ordered binary decision diagrams
Jan Krajíček
J. Symbolic Logic 73(1): 227-237 (March 2008). DOI: 10.2178/jsl/1208358751

Abstract

We prove an exponential lower bound on the size of proofs in the proof system operating with ordered binary decision diagrams introduced by Atserias, Kolaitis and Vardi [2]. In fact, the lower bound applies to semantic derivations operating with sets defined by OBDDs. We do not assume any particular format of proofs or ordering of variables, the hard formulas are in CNF. We utilize (somewhat indirectly) feasible interpolation. We define a proof system combining resolution and the OBDD proof system.

Citation

Download Citation

Jan Krajíček. "An exponential lower bound for a constraint propagation proof system based on ordered binary decision diagrams." J. Symbolic Logic 73 (1) 227 - 237, March 2008. https://doi.org/10.2178/jsl/1208358751

Information

Published: March 2008
First available in Project Euclid: 16 April 2008

zbMATH: 1141.03028
MathSciNet: MR2387941
Digital Object Identifier: 10.2178/jsl/1208358751

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 1 • March 2008
Back to Top